Hello, guest
|
Name: Nicola
[ Original Post ]
I have been taking birth control regularly for six years. About a month ago, after my period, i couldn't afford the next months pack of pills due to the loss of student health insurance. I wasn't able to get the next pack for three weeks. During this three week period I was having sex, but he was pulling out then twice he acidentally came inside. I started my new pack anyway and i should have had a period after that 4th week, but I haven't. The only thing that confuses me is that I am on the birth control that you only have a period every three months, could the birth control have prevented the period after just a week and a half of restarting it, or should i be worried?
Your Name


captcha

Your Reply here


 
Name: heather | Date: Sep 8th, 2005 4:47 PM
well, both. i think that there is a possibility of pregnancy but then again pills have so many different affect on everyone. i dont know about the 3 month thing but since you didnt take the pills until late they probably started working at a different pace then they were used to. pills sometimes take 3 days to get back on track if you dont take them or you miss one. so if you were taking them for a week before this happened, theres a possiblity that they kicked back in or that your pregnant. no one will know for sure, all we can do is guess. if you knew you couldnt take your pills that month why did you have sex without a condom knowing that theres always a possibility? i just wish you good luck but in the end you will eventually have to find that question out for yourself and take a test. 

Name: Me | Date: Sep 11th, 2005 4:40 PM
It happens sometimes when youre drunk, and you love the man you're with. 

Name: erica | Date: Mar 8th, 2006 2:20 PM
im like a month late on my period after stopping my bc pills. i checked with an hpt to see if maybe im pregnant but it showed up negative. i dont know why im not getting my period yet. Has anyone had the same problem. 

Name: Chris | Date: Mar 9th, 2006 7:25 AM
Erica, I went off of the pill and my poor body is so messed up trying to regulate again. It could be that your body is getting used to being off of the pill, or you could be pregnant. I would take a test and call your Dr. to be sure. 

Name: lisa | Date: Mar 9th, 2006 9:39 AM
The bleeding that you have when you are on hormonal birth control, though it is referred to as your 'period', is not really menses. Hormonal birth control gives your body doses of the proper hormones to mimic pregnancy, so your body actually thinks it is pregnant so your ovaries will not release an egg. The bleeding is just a reaction to the absence of those hormones for a few short days, which is required to give your body a break, otherwise it would really get goofed up from all the hormones.

However personally, I cannot see how convincing your body that it is in a constant state of pregnancy for years on end can be at all healthy. My sister is now convinced it is because she was on the pill for 9 years that she is unable to conceive. She's been trying for 5 years unsuccessfully. Her doctor says her progesterone levels are really messed up and is working with her on that.

I think we did a number on ourselves with that pill. 

Name: layla | Date: Apr 6th, 2006 1:30 AM
ahh i dont really know. but yeah me and my boyfriend had sex and he didnt cum, he just took it out but we used to protection but i havent had any sign of me starting my period im usually always late well ever sense i started to having sex but should ibe worried cause usually i get cramps a week before? :( . im kinda worried.. i really dont need a baby! my parents would kill me 


Name: shelly23 | Date: Apr 30th, 2013 4:37 PM
hi my name is shelly im 23 years old.they last i had sex with my br was the 10 of march and he left to new york.i had my end of march and now im in april and i miss my period could i be pregnant? 

Copyright 2017© babycrowd.com. All rights reserved.
Contact Us | About Us | Browse Journals | Forums | Advertise With Us